# SDR 20001120SH034

- Difficulty date: October 26, 2000
- Submitted: November 20, 2000
- Operation: General aviation
- Aircraft: N365WM
- Make and model: Aerosp AS 365 N2
- Aircraft serial: 6429
- System (JASC): 2911 · Hydraulic Power Accumulator, Main
- Part: Accumulator
- Part number: 08233901102
- Part serial: 760
- Condition: Failed
- Location: Hyd System
- Part time: 7,198 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACCUMULATOR FAILED TO HOLD CHARGE, SLOWLY DROPPED PRESSURE.  REMOVED AND REPLACED ACCUMULATOR.  (X)
